# SDR CA120106004

- Difficulty date: January 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 11,922 hours
- Engine: Pwa PT6A28
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Circuit Breaker
- Part number: MS26574712
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINES STARTER WONT TURN, CONTROL CIRCUIT BREAKER REPLACED.
